Discrete Time Quantum Walks Continuous Limit in 1 + 1 and 1 + 2 Dimension - Aix-Marseille Université Access content directly
Journal Articles Journal of computational and theoretical nanoscience Year : 2013

Discrete Time Quantum Walks Continuous Limit in 1 + 1 and 1 + 2 Dimension

No file

Dates and versions

hal-03594756 , version 1 (02-03-2022)

Identifiers

Cite

Di Molfetta Giuseppe, Fabrice Debbasch, Giuseppe Di Molfetta. Discrete Time Quantum Walks Continuous Limit in 1 + 1 and 1 + 2 Dimension. Journal of computational and theoretical nanoscience, 2013, 10 (7), pp.1621-1625. ⟨10.1166/jctn.2013.3100⟩. ⟨hal-03594756⟩
7 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More